Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Need advice
    avatar
    Anon_54391 posted:
    Ok...please advice. I had to go to the er yesterday with pain in my upper abdomen. I was told the I have gastritis but I already have acid reflux. Well, I rarely have trouble with my sugar. I watch my diet and walk 6 miles a day so that I won't have to take medicine. This morning my sugar was high (321) which it is rarely ever that high and my urine is a dark yellow. It is almost brown. What is going on? Can someone help me? I have never had this problem. Oh, yea, I have type 3 diabetes.
    Reply
     
    avatar
    brunosbud responded:
    I, too, walk 6 miles, daily, & take no meds, so I'd be less inclined to suggest dehydration since I'm drinking throughout the day. I've had occasional bladder or kidney infections through the years. When infection runs high, blood sugar often rises. Are you running a temperate? Blood in the urine will cause pee to darken. Urinary tract infections, kidney stones, high blood pressure and certain meds/antibiotics can result in hematuria. Since you give so little info, everything's a guess, really...
     
    avatar
    alliej0225 replied to brunosbud's response:
    I take numerous medicines but none that would cause anything like that. And the only infection that was shown was the gastritis and the doctor told me that that was an infection or inflammation in the stomach lining. The only thing he did was to increase my acid relux medicine. I am to be on a bland diet. Which this whole diet thing is making my sugar go wild. I have been tryiing to stay hydrated. I have even left my coke off so that I could keep this is control.
     
    avatar
    brunosbud replied to alliej0225's response:
    Can blood in urine cause it to appear "dark yellow or brown"?
    Yes, it can.

    Can gastritis cause hematuria ("blood in urine")?
    Yes, it can.
    http://www.ehealthme.com/cs/gastritis/haematuria


    Can gastritis cause blood sugar to rise? Yes, it can.
    http://www.ehealthme.com/cs/gastritis/high blood sugar

    Can changing from a diet you normally eat to one that you don't normally eat cause blood sugar to spike?
    Yes, it can.



     
    avatar
    alliej0225 replied to brunosbud's response:
    I got really good news today. I had to go for my blood work for my diabetes today. My A1C is 5.5. I work really hard to try and keep it under control. I am so happy!!!!!
     
    avatar
    glucerna replied to alliej0225's response:
    That's excellent new alliej0225! ~Lynn @Glucerna
     
    avatar
    brunosbud replied to alliej0225's response:
    That's great news, alliej. Go out and celebrate!


    Helpful Tips

    Tip for Less Severe Neuropathy Symptoms
    I was diagnosed with Type 2 over eight years ago and have been lucky enough to control my disease with weight loss, diet and exercise ... More
    Was this Helpful?
    1 of 1 found this helpful

    Expert Blog

    Conquering Diabetes - Michael Dansinger, MD

    Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.